# SDR AALA20101102TUL09

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 73,168 hours, 39,081 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412170416
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT FAT-DFW.  CREW REPORTED WEATHER RADAR FAILED INFLIGHT.  FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  REPLACED RADAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
